Analysis and control of multiple chaotic attractors from a three-dimensional system

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

7 Scopus Citations
View graph of relations

Author(s)

  • Xiaoyun Zhong
  • Minfang Peng
  • Chi K. Tse
  • Shangjiang Guo
  • Mohammad Shahidehpour

Detail(s)

Original languageEnglish
Pages (from-to)138-150
Journal / PublicationApplied Mathematics and Computation
Volume268
Online published9 Jul 2015
Publication statusPublished - 1 Oct 2015
Externally publishedYes

Abstract

This paper studies a three-dimensional multiple chaotic system with three quadratic nonlinear terms. The system is shown to exhibit multiple periodic attractors and multiple chaotic attractors including a four-scroll chaotic attractor. It is shown analytically and numerically that any neighborhood of the four-scroll chaotic attractor contains repelling sets with positive Lebesgue measures. Moreover, in terms of incommensurate fractional order systems, a simple fractional differentiator-based controller is designed to suppress chaos. Some basic dynamical behaviors of the system are investigated through analytical techniques and numerical simulation.

Research Area(s)

  • Basin of attraction, Chaos control, Chaotic system, Fractional-order controller, Lyapunov exponents, Multiple attractors

Citation Format(s)

Analysis and control of multiple chaotic attractors from a three-dimensional system. / Zhong, Xiaoyun; Peng, Minfang; Tse, Chi K.; Guo, Shangjiang; Shahidehpour, Mohammad.

In: Applied Mathematics and Computation, Vol. 268, 01.10.2015, p. 138-150.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review